# SDR AALA202406240215

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,588 hours, 10,498 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT ON DECENT INTO MSN A FLGHT CONTROL FLAPS LOCKED CAUTION MESSAGE DISPLAYED. FLIGHT CREW REPORTED THE FLAPS STUCK AT LESS THAN 1. SLATS AT 2.  FLIGHT CREW RAN QRH, DIVERTED TO ORD WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE RIGHT WING INTERCONNECTING STRUT PROXIMITY SENSOR 38CV FAULTING AND REPLACED IT AMM 27-51-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
